Depression Symptoms & Help : Depression Caused by OxyContin Use

ehowhealth asked:

OxyContin is a pain reliever that has a time-release effect, so many people experience depression as they begin to withdraw from the medication. Discover why it’s important to withdraw from medication with a physician’s supervision with help from a psychotherapist and licensed mental health counselor in this free video on depression. Expert: David Thomas Contact: www.WTGTampa.com Bio: Dr. David Thomas has been certified as a licensed mental health counselor in the state of Florida since 1986 and the National Board of Certified Counselors since 1987. Filmmaker: Christopher Rokosz

Tags: , ,

{ 2 comments to read ... please submit one more! }

  1. The most fundamental, useful, profitable and encouraging question of all time:? What is The underlying law of nature.

  2. Good and informative vid. Thanks for posting this. I’m a few weeks into the “weaning off” (Oxycontin) right now and the? physical aches and panic feelings seem to cause some depression. Also, you have a feeling of “mourning” because the drug will no longer be there when you (think) you need it. May God bless and help all addicts…

{ 0 Pingbacks/Trackbacks }

Leave a Reply

Your email address will not be published. Required fields are marked *